Skip to main content

Publisher: Elsevier

Volume 40, Number 2, July 2000

Favourites:
ADD
Favourites:
ADD

Generalized Nonlinear Mixed Quasi-Variational Inequalities
pp. 205-215(11)
Authors: Huang, N.; Bai, M.; Cho, Y.J.; Kang, S.M.

Favourites:
ADD
Favourites:
ADD

Multiple Solutions for 2mth-Order Sturm-Liouville Boundary Value Problems
pp. 231-237(7)
Authors: Chyan, C.J.; Henderson, J.

Favourites:
ADD

A Birth-Death Process Suggested by a Chain Sequence
pp. 239-247(9)
Authors: Lenin, R.B.; Parthasarathy, P.R.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Commutativity of the Leibniz Rules in Fractional Calculus
pp. 303-312(10)
Authors: Tu, S.; Wu, T.; Srivastava, H.M.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more